Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Partner has beer gut, man boobs, muscular legs due to vascular problems, on medicines for acute Ischemia, arterial thrombosis. Suggestion?

My husband has a beer gut and man boobs. His arms are flabby and when he eats he s fills his cheeks like a squirrel would. He has great muscular legs because he cycles quite a lot but not lately because he has a vascular problem. The arteries in his arm become inflammed and very painful. Last winter he stared having these problems and has had several tests done but not concrete conclusion. He has been diagnosed as having acute Ischemia and Arterial thrombosis . He s been on Fragmin injections twice a day since. Could you please tell us what to do next?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
HI. You have to continue with the treatment your Doctor advises for your husband. You must take a consultation of Cardiovascular Surgeon and Medical specialist to ascertain whether this is due to local vascular problem of arms or is a part of a generalized disorder.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor